# SDR SWIA202055544

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL STGR 20R BETWEEN FS 319 TO FS 333 IS CORRODED, MARKED.  C-CHECK RO 1/17/2021.  REMOVED AND INSTALLED NEW INTERCOSTAL P/N SH670-32004-3, REF CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01 AND DRAWING SH670-31950 REV Y.  COMPLIED WITH SKY CARD 51-900-1002-SKY.  SEE CONTINUATION CARD FOR DETAILS.  LEAK CHECK GOOD.
